MathSciNet Relay Station
MathSciNet bibliographic data
MR320763 (47 #9297) 46K10
Giellis, George R. A characterization of Hilbert modules. Proc. Amer. Math. Soc. 36 (1972), 440–442.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement